# SDR CA990715037

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Failed
- Location: Air Distribution
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CABIN SMOKE/HAZE AND ODOR OCCURRED DURING FLIGHT.  WHEN APU SELECTED TO OFF, CONDITION IMPROVED.  RECIRCULATION FILTERS AND RECIRC FAN REPLACED.
